Vol. 70 (2012)
No.1    No.2
No.3    No.4
Vol. 69 (2011)
No.1    No.2
No.3    No.4
Vol. 68 (2010)
No.1    No.2
No.3    No.4
Vol. 67 (2009)
No.1    No.2
No.3    No.4
Vol. 66 (2008)
No.1    No.2
No.3    No.4
Vol. 65 (2007)
No.1    No.2
No.3    No.4
Vol. 64 (2006)
No.1    No.2
No.3    No.4
Vol. 63 (2005)
No.1    No.2
No.3    No.4
Vol. 62 (2004)
No.1   No.2
No.3   No.4
Vol. 61 (2003)
No.1   No.2
No.3   No.4
Vol. 60 (2002)
No.1   No.2
No.3   No.4
Vol. 59 (2001)
No.1   No.2
No.3   No.4
Vol. 58 (2000)
No.1   No.2
No.3   No.4
Vol. 57 (1999)
No.1   No.2
No.3   No.4
Archive
Vol. 1-56
(1929-1998)
RENDICONTI
DEL
SEMINARIO
MATEMATICO
Università e Politecnico di Torino
The Department of Mathematics of the University of Torino has scheduled a series of conferences, called Lezioni Lagrangiane within its research project

Towards an efficient diffusion
of innovative mathematical results

The Lezioni Lagrangiane aim to explore recent scientific progresses and future developments on subjects related to Complexity in different fields of Mathematics and are targeted to a public that can be wide, but with sufficient knowledge in mathematical sciences. The invited lecturers are mathematicians well known for their communicative skills, for a high scientific level and undoubtful international prestige. Each lecture material is published in an ordinary issue of Rendiconti as first paper.
23 February 2011
A. Iske
Scattered data approximation by positive definite kernel functions
vol.69, no.3  (2011) [ pdf ]
12 November 2010
Menachem Magidor
The importance of being Universally Baire
26 April 2010
Bernd Sturmfels
Convex Algebraic Geometry
16 April 2010
Yaroslav D. Sergeyev
The infinity computer and numerical computations with infinite and infinitesimal numbers
vol.68, no.2  (2010) [ pdf ]
10 March 2010
Angus MacIntyre
The real, complex and Zilber exponentials
Solving equations, and the relevance of transcendental number theory
11 June 2009
C. Brezinski
The Italian contribution to the foundation and development of continued fractions
vol.68, no.1  (2010) [ pdf ]
12 March 2009
Umberto Zannier
Irriducibilità di Hilbert sopra gruppi algebrici
vol.67, no.1  (2009) [ pdf ]
9 April 2008
M. Tomassini
Games, evolution, and society
vol.65, no.3  (2008) p.229-258 [ pdf ]
7 May 2007
A. Quarteroni
Modelli matematici, calcolo scientifico e applicazioni
vol.65, no.3  (2008) p.173-183 [ pdf ]
21 March 2007
L. M. Ricciardi
Incertezza e funzionalità: inconciliabile binomio in sinergie multidisciplinari?
vol.65, no.3  (2008) p.185-228 [ pdf ]
30 January 2007
G. Besson
The Geometrization Conjecture after R. Hamilton and G. Perelman
vol.65, no.4  (2007) p.397-412 [ ps ] [ pdf ]
16 May 2006
A. Milani
Dynamical systems: regularity and chaos
vol.64, no.2  (2006)  p. 239-272, [ ps ] [ pdf ]
23 Nov 2005
D. Bini
Metodi numerici per catene di Markov
vol.64, no.2  (2006)  p. 121-142  [ ps ] [ pdf ]
10 May 2005
A. Cellina
A view on differential inclusions
vol.63, no.3  (2005)  p. 197-210  [ ps ] [ pdf ]
20 October 2004
F. Brezzi
Metodi agli elementi finiti discontinui
vol.62, no.2  (2004)  p.87-106  [ ps ] [ pdf ]